# SDR TSAA0353209

- Difficulty date: November 11, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent
- Part number: 6545460
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT THE CORROSION TO A 10:1 RATIO.  VERIFIED CORROSION FREE USING 10X VISUAL INSPECTION.  FLAT PEEN BLENDOUT AREA.  FABRICATED A .020 INCH EXTERNAL DOUBLER FROM 7075-T6.  ALODINED AND ONE COAT BMS 10-11, TYPE I PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  BOND THE EXTERNAL DOUBLER OVER THE BLEND AREA, WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW ECO 3387.  (M)
